Wednesday, May 22, 2019

Comments by chloemou

Showing 5 of 5 comments.

  • Hi justajem,
    Thank you once again for your encouragement ..
    I appreciate you taking the time to respond. I am happy that you got to the other side.
    My situation seems dire ..I am holding a cut, a tiny cut for 8 weeks now, and it seems that instead of symptoms settling down as time passes, new symptoms appear to make my condition unbearable. Most symptoms are concentrated in my head, and they are so hard ..My BP has become unstable, and my breathing labored, among other symptoms. I try to be optimistic, but I fall in to despair 🙁 I do not know what to do ..hold longer in hopes of stabilizing, or proceed with a cut ..
    Thank you again justajem ..Be well ..

  • Melissa, this is almost a year later ..I do hope that you successfully finished the Ativan taper.
    It looks like you crossed over to Valium ..How was that experience?
    I am suffering with severe head symptoms especially, trying to taper Ativan. This taper is complicated by a CT of 2 ADs at a Detox Facility this past January.
    I am debilitated, and unable to function.
    Sadly, I cannot find anyone to help me overcome this nightmare ..:(
    Congratulations Matt, for finding your way to the end of the tunnel.
    Healing thoughts for everyone ..

  • Thank you so much for the encouragement justajem ..I appreciate your thoughts very much.
    I will follow your suggestion to not ruminate.I hope that I can overcome this ..Today, I am going through a horrid wave ..It has taken my legs from under me ..:(
    If you have any more suggestions please tell me ..
    What did you taper from? And how are you feeling?
    Sending you thoughts of well being, and thank you again, for your support.
    Chloe

  • I am having a difficult time tapering off Lorazepam. A year ago, I rapidly tapered off Sertraline, because it was too activating for me. Now trying to taper Lorazepam, I find myself in deep trouble. My BP has become unstable, my head has tremendous pressure, my heart beats are scarry, my breathing labored. I am debilitated 🙁
    I tapered a tiny amount, and all hell broke loose. Depression and crying all day, plus the symptoms mentioned above.
    I have been holding for 7 weeks now, with no relief in symptoms.
    What to do? No doctor I have been to, has been able to help ..Their solution is another drug .
    Does anyone have a suggestion as to how to proceed? I would appreciated very much ..This suffering is unbearable. Thank you.